| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle Weakness/Atrophy (1967)
| Date of Event |
05/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues related to the nature of the complaint were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that during the trial procedure, the patient experienced weakness in the left leg.This occurred when the physician advanced the insertion needle too far.The procedure was stopped and there have been no reports of further complications regarding this event.